IJPAM: Volume 86, No. 4 (2013)
SECOND-ORDER Q-DIFFERENCE EQUATIONS
WITH THREE-POINT MULTI-TERM q-INTEGRAL
1,2Department of Mathematics
Faculty of Applied Science
King Mongkut's University of Technology
North Bangkok, Bangkok, 10800, THAILAND
Abstract. In this paper is concerned with the existence of solutions for nonlinear second-order q-difference equations with three-point multi-term q-integral boundary conditions. Some new existence results are obtained by using Banach's contraction mapping, Krasnoselskii's fixed point theorem and Leray-Schauder degree theory. As an application, we give two examples that illustrate our results.
Received: April 13, 2013
AMS Subject Classification: 34B10, 39A13
Key Words and Phrases: existence, q-difference equation, q-derivative, q-integral, boundary value problem
Download paper from here.
DOI: 10.12732/ijpam.v86i4.9 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395